MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - CARTAGO CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8612
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a ¿bad connector¿ (no further detail) was observed on a clearlink extension set which resulted in a disconnection and a blood leak while in use on a patient.This was further described as a ¿proximal 1¿ male luer ¿connection pops open and blood spills¿.This was identified during ¿the middle¿ of an unspecified patient infusion.The patient noticed the disconnection and alerted the medical staff.The amount of blood loss was reported to be ¿minimal¿.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8692442
Report Number1416980-2019-03225
Device Sequence Number2353918
Product Code FPA
UDI-Device Identifier00085412070056
UDI-Public(01)00085412070056
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C8612
Device Lot NumberR19B02084
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1